# SDR FDEA2018090542341

- Difficulty date: September 4, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LEFT HAND NR 3 DOOR AFT DOOR JAMB WEB AT STA 1315.420 FOUND CRACK. DOOR JAMB WEB REPAIRED AS PER SRM 53-40-15-2R FIGURE 201 REPAIR 3 FROM STA 1305.25 TO STA 1315.420. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-10.
